| Model Number |
ZMB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/02/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that patient presented with unexpected post op refraction in left eye and explant was performed on (b)(6) 2017.There was no incision enlargement, vitrectomy or sutures done when it was explanted.The patient was reported doing fine post op.
Additional Manufacturer Narrative
Returned to manufacturer on 4/27/2017.Device evaluation: the device was returned to the manufacturer.Visual inspection was performed and lens was observed cut in 3 pieces, most probably to make explant possible.Considering the condition of the lens, additional analysis is not possible.The customer's reported complaint cannot be confirmed.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this order number to date.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the device based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.